# SDR AALA201801299010

- Difficulty date: January 10, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Delaminated
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE FLOOR PANEL 231CF AT Y254 - Y765, BETWEEN FRAMES 20 AND 24.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, PARA 2, FIG 20106, AND IRM 9701, REV G.
